P. P. Murthy

Articles in Scholarly Journals [Incomplete List]

  1. Common fixed points of set-valued mappings
    International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 6, pp. 411–415, 2001
  2. A theorem of Meir-Keeler type revisited
    International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 7, pp. 507–511, 2000
  3. A common fixed point theorem of Meir and Keeler type
    International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 669–674, 1993